Publication

Back to overview

Exact tail asymptotics of the supremum of strongly dependent Gaussian processes over a random interval

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2013
Author Tan Zhongquan, Hashorva Enkelejd,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Lithuanian Mathematical Journal
Volume (Issue) 53(1)
Page(s) 91 - 102
Title of proceedings Lithuanian Mathematical Journal

-